MDJunction - People Helping People
 
Ask a Question
02/16/2010 08:07 PM

Back To The Drawing Board

MixedEmotions143
MixedEmotions143  
Posts: 139
Member

(sigh) I am angry, frustrated, and sad. 5 days ago I started the generic Lamictal and I was feeling great! Laughing and just enjoying life again. Then I broke out in a rash and I have to stop the medicine. I am so mad that I have to go back to feeling crazy. I have to go back to seeing what will work. I'm still taking the Abilify to see if that works but come on. I just got rid of the anxiety and anger. As of Thursday I will be right back where I was and it just really bums me out. I want to scream I am so frustrated. Its easy to say take it day by day but when I was feeling my worst I didn't think I'd make it through the first day let alone wake up on the second! My boyfriend tells me to be strong and I can do this. I guess I have no choice...so I'm back to the drawing board.
Reply

02/16/2010 09:15 PM
jennywren
jennywrenPosts: 3167
Senior Member

Hey Mixed emotions, contact your pdoc again. Valporate is not a bad mood stabiliser at all. I think that there needs to be a two week intervial when changing from one drug to another.

If not Valporate there a quite a few helpful drugs out there.

Aside from what I have said it is up to you and your pdoc as to what meds you try, NOT me.

Regards,

JennyWren


02/16/2010 10:50 PM
angelmaybe2u
angelmaybe2u  
Posts: 208
Member

I know it is the most frustrating thing to have to switch meds a lot. I have been going through the same thing since late 2009 & am still not right. There are so many meds out there now that I know they will find the right combo. it's so hard to be patient when you are feeling like crap but I just try to take it one day @ a time & realize that I have been stable before & I will be again. It helps me to keep a journel so I can go back & read about the times I was stable b/c when I'm depressed my mind tells me that it has always been this way & it will never get better. Hang in there & believe that it will get better!!

02/16/2010 11:01 PM
bagofcandy
bagofcandyPosts: 1259
Senior Member

OMG, I was in the exact same situation! I had been stable on the regular lamictal for years...after taking the Teva brand lamictal, I got the rash, and had to stop taking it! Arg...

Anyway, I've been taking seroquel only....it's been working OK...Hopefully, the abilify will work for you, or you'll find a mood stabilizer you like just as well.


02/17/2010 08:03 AM
MixedEmotions143
MixedEmotions143  
Posts: 139
Member

Thanks everyone for your responses! I am so happy to know I am not alone!!! Smile
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved